Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Haitham M. Yousof"" wg kryterium: Autor


Tytuł :
The Odd Log-Logistic Burr-X Family of Distributions: Properties and Applications
Autorzy :
Hamid Karamikabir
Mahmoud Afshari
Morad Alizadeh
Haitham M. Yousof
Pokaż więcej
Temat :
Odd log-logistic-G family
Burr-X family
Maximum likelihood method
Least square method
Weighted least square method
Moments
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Theory and Applications (JSTA), Vol 20, Iss 2 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.atlantis-press.com/article/125957740/view; https://doaj.org/toc/2214-1766
Dostęp URL :
https://doaj.org/article/b62b7e412de64742a9df3418e23768d1
Czasopismo naukowe
Tytuł :
The two-parameter Xgamma Frechet distribution: characterizations, copulas,mathematical properties and different classical estimation methods
Autorzy :
Haitham M. Yousof
Gholamhossein G. Hamedani
Mohamed Ibrahim
Pokaż więcej
Temat :
frechet distribution
xgamma family of distributions
cramer-von-mises
simulations
maximum product spacing distance
least squares
Mathematics
QA1-939
Źródło :
Contributions to Mathematics, Vol 2, Pp 32-41 (2020)
Opis pliku :
electronic resource
Relacje :
https://shahindp.com/Contrib_Math/v2/CM20_v2_pp32-41.pdf; https://doaj.org/toc/2709-3646
Dostęp URL :
https://doaj.org/article/d051af02a4c641caa9faca4e77f9c83a
Czasopismo naukowe
Tytuł :
A new exponentiated Weibull distribution’s extension: copula, mathematical properties and applications
Autorzy :
Mahmoud M. Mansour
Nadeem S. Butt
Saiful I. Ansari
Haitham M. Yousof
Mir M. Ali
Mohamed Ibrahim
Pokaż więcej
Temat :
exponentiated weibull distribution
poisson distribution
farlie–gumbel–morgenstern copulas
clayton copula
maximum likelihood
Mathematics
QA1-939
Źródło :
Contributions to Mathematics, Vol 1, Pp 57-66 (2020)
Opis pliku :
electronic resource
Relacje :
https://shahindp.com/Contrib_Math/v1/CM20_v1_pp57_66.pdf; https://doaj.org/toc/2709-3646
Dostęp URL :
https://doaj.org/article/da4eed47b6154548ad06ba39b6863cb3
Czasopismo naukowe
Tytuł :
A new three parameter Fréchet model with mathematical properties and applications
Autorzy :
Abdulhakim A. Al-Babtain
I. Elbatal
Haitham M. Yousof
Pokaż więcej
Temat :
fréchet distribution
simulation
clayton copula
morgenstern family
modelling
entropies
Science (General)
Q1-390
Źródło :
Journal of Taibah University for Science, Vol 14, Iss 1, Pp 265-278 (2020)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1658-3655
Dostęp URL :
https://doaj.org/article/c55e989d38f24992b22bdfd1a05ceeba
Czasopismo naukowe
Tytuł :
On Burr III Marshal Olkin family: development, properties, characterizations and applications
Autorzy :
Fiaz Ahmad Bhatti
G. G. Hamedani
Mustafa C. Korkmaz
Gauss M. Cordeiro
Haitham M. Yousof
Munir Ahmad
Pokaż więcej
Temat :
Moments
Reliability
Maximum likelihood Estimation
Characterizations
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Distributions and Applications, Vol 6, Iss 1, Pp 1-21 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s40488-019-0101-7; https://doaj.org/toc/2195-5832
Dostęp URL :
https://doaj.org/article/fde5d7df020a483d8dab2002c88832af
Czasopismo naukowe
Tytuł :
The Hjorth's IDB Generator of Distributions: Properties, Characterizations, Regression Modeling and Applications
Autorzy :
Mustafa Ç. Korkmaz
Emrah Altun
Haitham M. Yousof
G. G. Hamedani
Pokaż więcej
Temat :
Hjorth model
Generalized distribution family
Regression
Residual analysis
Characterizations
Bathtub
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Theory and Applications (JSTA), Vol 19, Iss 1 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.atlantis-press.com/article/125935924/view; https://doaj.org/toc/2214-1766
Dostęp URL :
https://doaj.org/article/77ce03aa21f140e0ba06870eefa914b5
Czasopismo naukowe
Tytuł :
Expanded Fréchet Model: Mathematical Properties, Copula, Different Estimation Methods, Applications and Validation Testing
Autorzy :
Mukhtar M. Salah
M. El-Morshedy
M. S. Eliwa
Haitham M. Yousof
Pokaż więcej
Temat :
Fréchet distribution
extreme value theory
copula
estimation
censored validation
Barzilai–Borwein
Mathematics
QA1-939
Źródło :
Mathematics, Vol 8, Iss 1949, p 1949 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/8/11/1949; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/c1393fc01ec242cab22176310805673f
Czasopismo naukowe
Tytuł :
A New Log-Logistic Lifetime Model with Mathematical Properties, Copula, Modified Goodness-of-Fit test for Validation and Real Data Modeling
Autorzy :
Mahmoud M. Mansour
Mohamed Ibrahim
Khaoula Aidi
Nadeem Shafique Butt
Mir Masoom Ali
Haitham M. Yousof
Mohamed S. Hamed
Pokaż więcej
Temat :
Bagdonavičius-Nikulin
Farlie-Gumbel-Morgenstern
Clayton Copula
censored validation
log-logistic distribution
Barzilai-Borwein
Mathematics
QA1-939
Źródło :
Mathematics, Vol 8, Iss 1508, p 1508 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/8/9/1508; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/6ad3d51f701446f1b4ab71f029003259
Czasopismo naukowe
Tytuł :
A New Family of Discrete Distributions with Mathematical Properties, Characterizations, Bayesian and Non-Bayesian Estimation Methods
Autorzy :
Mohamed Aboraya
Haitham M. Yousof
G.G. Hamedani
Mohamed Ibrahim
Pokaż więcej
Temat :
discretization
Metropolis-Hastings
Markov chain Monte Carlo
maximum likelihood
Cramér–von Mises
squared error loss function
Mathematics
QA1-939
Źródło :
Mathematics, Vol 8, Iss 1648, p 1648 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/8/10/1648; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/5eb9395478c44e259bf4f49b24508979
Czasopismo naukowe
Tytuł :
A new generalization of generalized half-normal distribution: properties and regression models
Autorzy :
Emrah Altun
Haitham M. Yousof
G.G. Hamedani
Pokaż więcej
Temat :
Regression
Residuals
Simulation
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Distributions and Applications, Vol 5, Iss 1, Pp 1-16 (2018)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s40488-018-0089-4; https://doaj.org/toc/2195-5832
Dostęp URL :
https://doaj.org/article/7f2136920d9d4fb5a1018999b8a11685
Czasopismo naukowe
Tytuł :
The Marshall-Olkin Generalized-G Family of Distributions with Applications
Autorzy :
Haitham M. Yousof
Ahmed Z. Afify
Saralees Nadarajah
Gholamhossein Hamedani
Gokarna Raj Aryal
Pokaż więcej
Temat :
Marshall-Olkin distribution
Order statistics
Parameter estimation
Simulation
Statistics
HA1-4737
Źródło :
Statistica, Vol 78, Iss 3, Pp 273-295 (2018)
Opis pliku :
electronic resource
Relacje :
https://rivista-statistica.unibo.it/article/view/7662; https://doaj.org/toc/0390-590X; https://doaj.org/toc/1973-2201
Dostęp URL :
https://doaj.org/article/c1664455e3f7431985407650cc6093c5
Czasopismo naukowe
Tytuł :
A new flexible extension of the generalized half-normal lifetime model with characterizations and regression modeling
Autorzy :
Haitham M. Yousof
G.G. Hamedani
Pokaż więcej
Temat :
Regression model
generalized Cook distance
residual analysis
influential diagnostics
Monte Carlo simulation
Mathematics
QA1-939
Źródło :
Bulletin of Computational Applied Mathematics, Vol 6, Iss 1, Pp 83-115 (2018)
Opis pliku :
electronic resource
Relacje :
http://drive.google.com/open?id=1SfgqeWzDEZlTILhttslCcykRXMtTWlyr; https://doaj.org/toc/2244-8659
Dostęp URL :
https://doaj.org/article/5167f90cbbd54c6a93e8557627a5fbe6
Czasopismo naukowe
Tytuł :
A New Flexible Three-parameter Model: Properties, Clayton Copula, and Modeling Real Data
Autorzy :
Abdulhakim A. Al-babtain
I. Elbatal
Haitham M. Yousof
Pokaż więcej
Temat :
marshall–olkin
binomial exponential-2
moments
clayton copula
morgenstern family
maximum likelihood estimation
Mathematics
QA1-939
Źródło :
Symmetry, Vol 12, Iss 3, p 440 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2073-8994/12/3/440; https://doaj.org/toc/2073-8994
Dostęp URL :
https://doaj.org/article/70a1456dd5ab419c9a72c9866956670f
Czasopismo naukowe
Tytuł :
A New Zero-Truncated Version of the Poisson Burr XII Distribution: Characterizations and Properties
Autorzy :
Haitham M. Yousof
Mohammad Ahsanullah
Mohamed G. Khalil
Pokaż więcej
Temat :
Zero-truncated Poisson
Poisson Topp Leone
Burr XII distribution
simulation
characterizations
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Theory and Applications (JSTA), Vol 18, Iss 1 (2019)
Opis pliku :
electronic resource
Relacje :
https://www.atlantis-press.com/article/125905750/view; https://doaj.org/toc/1538-7887
Dostęp URL :
https://doaj.org/article/7cf96252440b46c38a812878189a5efe
Czasopismo naukowe
Tytuł :
Validation of the Topp-Leone-Lomax Model via a Modified Nikulin-Rao-Robson Goodness-of-Fit Test with Different Methods of Estimation
Autorzy :
Abhimanyu Singh Yadav
Hafida Goual
Refah Mohammed Alotaibi
Rezk H
M. Masoom Ali
Haitham M. Yousof
Pokaż więcej
Temat :
lomax distribution
physical interpretation
moments
nikulin-rao-robson statistic
different method of estimation
validation
Mathematics
QA1-939
Źródło :
Symmetry, Vol 12, Iss 1, p 57 (2019)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2073-8994/12/1/57; https://doaj.org/toc/2073-8994
Dostęp URL :
https://doaj.org/article/faf4c8baef164596895d57a99a4407b9
Czasopismo naukowe
Tytuł :
The Exponential Lindley Odd Log-Logistic-G Family: Properties, Characterizations and Applications
Autorzy :
Mustafa Ç. Korkmaz
Haitham M. Yousof
G. G. Hamedani
Pokaż więcej
Temat :
Exponential Lindley family
odd log-logistic family
mixture distribution family
maximum likelihood
moments
characterizations
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Theory and Applications (JSTA), Vol 17, Iss 3 (2018)
Opis pliku :
electronic resource
Relacje :
https://www.atlantis-press.com/article/25903304/view; https://doaj.org/toc/1538-7887
Dostęp URL :
https://doaj.org/article/9e836f3a423e4720bcc5bcf7081052e0
Czasopismo naukowe
Tytuł :
The Complementary Generalized Transmuted Poisson-G Family of Distributions
Autorzy :
Morad Alizadeh
Haitham M. Yousof
Ahmed Z. Afify
Gauss M. Cordeiro
M. Mansoor
Pokaż więcej
Temat :
Probabilities. Mathematical statistics
QA273-280
Statistics
HA1-4737
Źródło :
Austrian Journal of Statistics, Vol 47, Iss 4 (2018)
Opis pliku :
electronic resource
Relacje :
http://www.ajs.or.at/index.php/ajs/article/view/577; https://doaj.org/toc/1026-597X
Dostęp URL :
https://doaj.org/article/bd6df3f4cbd74cfa8836f33e3b4dc9f4
Czasopismo naukowe
Tytuł :
A New Four-Parameter Weibull Model for Lifetime Data
Autorzy :
Haitham M. Yousof
Ahmed Z. Afify
Gauss M. Cordeiro
Ayman Alzaatreh
Mohammad Ahsanullah
Pokaż więcej
Temat :
Entropy
Exponentiated Generalized Family
Generating Function
Maximum Likelihood
Order Statistic
Transmuted Family.
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Theory and Applications (JSTA), Vol 16, Iss 4 (2017)
Opis pliku :
electronic resource
Relacje :
https://www.atlantis-press.com/article/25887935.pdf; https://doaj.org/toc/2214-1766
Dostęp URL :
https://doaj.org/article/c02c6ebf0f334f46bd387084bb8a14d9
Czasopismo naukowe
Tytuł :
The Burr X Generator of Distributions for Lifetime Data
Autorzy :
Haitham M. Yousof
Ahmed Z. Afify
G. G. Hamedani
Gokarna Aryal
Pokaż więcej
Temat :
The Burr X Distribution
Order Statistics
Maximum Likelihood Estimation
Simulation
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Theory and Applications (JSTA), Vol 16, Iss 3 (2017)
Opis pliku :
electronic resource
Relacje :
https://www.atlantis-press.com/article/25883863.pdf; https://doaj.org/toc/1538-7887
Dostęp URL :
https://doaj.org/article/d88ebb9fc3a34c4a8bec8c7a072324b7
Czasopismo naukowe
Tytuł :
The Exponentiated Weibull-Pareto Distribution with Application
Autorzy :
Ahmed Z. Afify
Haitham M. Yousof
G.G. Hamedani
Gokarna R. Aryal
Pokaż więcej
Temat :
Exponentiated distribution
Weibull-Pareto distribution
R´enyi entropy
Order statistics
Parameter estimation
Probabilities. Mathematical statistics
QA273-280
Źródło :
Journal of Statistical Theory and Applications (JSTA), Vol 15, Iss 4 (2016)
Opis pliku :
electronic resource
Relacje :
https://www.atlantis-press.com/article/25867317.pdf; https://doaj.org/toc/2214-1766
Dostęp URL :
https://doaj.org/article/6e469d686aa14a4a95a79a9104c9dec2
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies